| Model Number |
Z-800W |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/24/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer is currently waiting for the arrival of the device.
Event or Problem Description
The user reported an issue with the device audio alarm."the call light on the pump worked, but did not sound at the same time to let the nurse know that an infusion was complete or had stopped.We were only able to use the light as the indicator.The nurse who identified the issue did not note the below patient specific information because no harm came to the patient.Therefore, i cannot report this specific information." no patient information was available and no patient harm or injury occurred for this case.
Additional Manufacturer Narrative
The reported speaker issue was confirmed.The device was not able to emit sound.The device was repaired and tested to meet all specifications on 09/08/2017.
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00264).